# SDR 01FDEA00974

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 652E08
- Part serial: 3172ADKLNPG
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RETRACTING FLAPS ON RIGHT WOULD NOT RETRACT.  REMOVED AND REPLACED NR 6 KRUEGER FLAP ACTUATOR PER MM 27-81-022-4.
